# SDR 9JLA2022042533921

- Difficulty date: April 1, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 45317
- Aircraft time: 4,802 hours, 3,609 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: LJ78352005
- Part serial: 0932
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT UPON LANDING THE LEFT THRUST REVERSER DID NOT ARE, "L REV" FAULT CAS MESSAGE ILLUMINATED. OPERATIONS WERE CONTINUED PER MEL 78-30-01-02. AT MAINTENANCE, THE MAINTENANCE TEAM REACTIVATED THE LEFT AND RIGHT THRUST REVERSER FOR TROUBLESHOOTING. A LEFT DEPLOY SWITCH WAS FOUND TO BE INTERMITTENT AND LEFT ISOLATION PRESSURE SWITCH TO BE INOPERATIVE. THE TEAM REMOVED AND REPLACED WITH NEW UNIT AND RIGGED DEPLOY SWITCH. REMOVED AND REPLACED THE ISOLATION VALVE WITH OVERHAULED UNIT. PERFORMED THRUST REVERSER BLEED AND FUNCTIONAL CHECKS AND LEAK CHECK OF THE ISOLATION VALVE. NO DEFECTS NOTED. OPERATIONAL CHECK OF THRUST REVERSER GOOD AT THIS TIME. AIRCRAFT WAS RETURNED TO SERVICE.
